Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 313, NWS Atlanta, GA

June 10, 20094 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 10, 2009, 6:22 PM EDT for 4 counties in Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2009, 6:22 PM EDT (22:22 UTC)
Expired
Jun 10, 2009, 6:45 PM EDT
In force
23 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Peach County, GA

The radar

The Robins AFB radar (KJGX), 33 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
416 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 102222
SVRFFC
GAC021-079-153-225-102245-
/O.NEW.KFFC.SV.W.0313.090610T2222Z-090610T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
622 PM EDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BIBB COUNTY IN CENTRAL GEORGIA
  EAST CENTRAL CRAWFORD COUNTY IN CENTRAL GEORGIA
  NORTH CENTRAL HOUSTON COUNTY IN CENTRAL GEORGIA
  NORTHEASTERN PEACH COUNTY IN CENTRAL GEORGIA

* UNTIL 645 PM EDT

* AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR PAYNE CITY...MOVING EAST AT 25
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
MACON AND LIZELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3283 8354 3262 8366 3271 8389 3289 8379
TIME...MOT...LOC 2221Z 288DEG 21KT 3280 8375

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:15 PM EDT, 7 minutes earlier.

Area forecast discussion, Jun 10, 6:15 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT WED JUN 10 2009

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
AN UPPER DISTURBANCE SPARKED A CLUSTER OF THUNDERSTORMS ACROSS
NORTH ALABAMA EARLIER TODAY. THE UPPER ENERGY AND OUTFLOW
BOUNDARIES...COUPLED WITH A MOIST AND UNSTABLE AIRMASS IN PLACE
HAVE RESULTED IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
DEVELOPING ACROSS NORTH GA THIS AFTERNOON. LATEST SURFACE ANALYSIS
SHOWS THE FAR SOUTHERN EDGE OF A LEE SIDE TROUGH NEAR AN AHN TO
MCN LINE. AS THE CURRENT LINE OF THUNDERSTORMS ACROSS NORTH GA
CONTINUE TO PUSH E-SE...EXPECT THIS TROUGH TO HELP SUPPORT
CONTINUED DEVELOPMENT INTO CENTRAL GA AND WELL INTO THE EVENING
HOURS. DURING MAX HEATING...A FEW STORMS HAVE PULSED SEVERE WITH A
FEW REPORTS OF LARGE HAIL BEING REPORTED SO FAR. EXPECT THIS TREND
TO CONTINUE INTO THE EARLY EVENING...BUT ANY SEVERE THREAT SHOULD
QUICKLY DIMINISH BY MID EVENING WITH LOSS OF MAX HEATING. A WEAK
SURFACE FRONT SETTLING ACROSS THE OHIO/TN VALLEYS TONIGHT...
COMBINED WITH AN ACTIVE WESTERLY FLOW ALOFT WILL WARRANT HOLDING
ONTO LOW CHANCE POPS FOR MAINLY NORTH GA OVERNIGHT. MODELS ARE IN
FAIR AGREEMENT WITH A SURFACE LOW SPINNING UP ALONG THE STALLED
BOUNDARY ACROSS THE OHIO/TN VALLEY ON THURSDAY. THIS WILL HOLD THE
GREATER RAIN CHANCES NORTH OF THE STATE ON THURSDAY. HOWEVER...
EXPECT SCATTERED STORMS TO ONCE AGAIN DEVELOP ALONG OUTFLOWS AND
PROPAGATE SOUTHWARD INTO NORTH GA...AND PARTS OF CENTRAL GA THURSDAY
AFTERNOON. INSTABILITIES AND LOCATION OF THE MORE FAVORABLE UPPER
SUPPORT SUGGEST THE GREATER THREAT FOR STRONG TO SEVERE THUNDERSTORMS
WOULD BE ACROSS NORTH GA ONCE AGAIN... BUT THESE STORMS WOULD TRACK
E-SE AND COULD PUSH INTO PARTS OF CENTRAL GA DURING MAX HEATING.
THE GFS HOLDS THE FRONT NORTH OF THE STATE ON FRIDAY WHILE THE NAM
SAGS THE BOUNDARY INTO NORTH GA. EITHER WAY... EXPECT THE FRONT TO
BE THE SPARK FOR SCATTERED THUNDERSTORMS TO ONCE AGAIN PUSH INTO
OR DEVELOP ACROSS NORTH GA FRIDAY AFTERNOON/EVENING. OTHERWISE...
HAVE LEANED TOWARD PERSISTENCE WITH LOWS AND HIGHS THE FIRST TWO
PERIODS...THEN STAYED CLOSE TO MAV GUIDANCE REMAINING PERIODS.
/39

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A WEAK FRONTAL BOUNDARY IS STILL ON TRACK TO SAG INTO THE STATE ON
SATURDAY AND PROVIDE THE FOCUS FOR SCATTERED AFTERNOON
THUNDERSTORMS...MAINLY FOR NORTH AND CENTRAL GA. OTHERWISE MUCH
UNCERTAINTY ON PLACEMENT AND STRENGTH OF THIS FRONT...SO EXPECT
ISOLATED TO POSSIBLY SCATTERED AFTERNOON AND EVENING CONVECTION EACH
DAY. THIS IS ALREADY REFLECTED IN THE EXTENDED PERIODS... SO MADE
VERY FEW CHANGES TO THE EXTENDED AT THIS TIME.

&&

.AVIATION...
SCATTERED CONVECTION OVER PORTIONS OF CENTRAL GEORGIA WILL CONTINUE
MOVING SOUTHEAST THROUGH AROUND 02Z TO 04Z. THE ONLY TAF SITE THAT
SHOULD BE EFFECTED BY THESE STORMS WILL BE KMCN...AND THE THREAT
SHOULD BE ENDING THERE BY 00Z. OTHERWISE...WIDESPREAD VFR CONDITIONS
WITH ISOLATED AREAS OF MVFR VISIBILITIES ARE EXPECTED TO CONTINUE
THROUGH 06Z WITH MVFR VISIBILITIES BECOMING MORE WIDESPREAD 06Z
THROUGH 14Z. AREAS RECEIVING HEAVIER RAIN FROM THIS AFTERNOONS AND
EVENINGS THUNDERSTORMS MAY SEE LOCALIZED AREAS OF IFR VISIBILITIES
BETWEEN 06Z AND 14Z. WINDS WILL REMAIN WEST TO NORTHWESTERLY AT 10
KTS OR LESS ACROSS THE AREA...OUTSIDE OF CONVECTIVE ACTIVITY.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  92  69  87  66 /  30  30  20  30  20
ATLANTA         71  88  70  85  68 /  20  20  20  30  20
BLAIRSVILLE     64  82  64  80  62 /  30  40  30  30  30
CARTERSVILLE    66  87  66  85  65 /  30  40  30  30  20
COLUMBUS        72  92  73  90  71 /  10  10   5  20  10
GAINESVILLE     69  86  68  83  67 /  30  40  30  30  30
MACON           70  94  71  93  70 /  10  20  10  20  10
ROME            68  89  69  86  68 /  30  40  30  30  30
PEACHTREE CITY  68  89  68  86  66 /  20  20  10  20  20
VIDALIA         70  95  71  93  71 /  10  20  10  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...

NONE.
&&

39
Hazardous weather outlook, Jun 10, 6:00 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 PM EDT WED JUN 10 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
600 PM EDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING ACROSS CENTRAL
GEORGIA.

.SYNOPSIS...
WEAK SURFACE HIGH PRESSURE WILL REMAIN OVER THE SOUTHEAST THROUGH
TONIGHT...BUT A WEAK SURFACE TROUGH HAS DEVELOPED DOWN THE FACE OF
THE APPALACHIAN MOUNTAINS INTO NORTHEAST GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...
WITH GUSTY WINDS AND SMALL HAIL POSSIBLE. THE MOST LIKELY LOCATION
WILL BE SOUTH OF A LINE FROM LA GRANGE TO ATHENS THIS EVENING.

.DISCUSSION...
THUNDERSTORMS ASSOCIATED WITH A WEAK UPPER LEVEL TROUGH ARE MOVING
OUT OF NORTH GEORGIA LATE THIS AFTERNOON INTO CENTRAL GEORGIA. THE
ATMOSPHERE OVER CENTRAL GEORGIA IS MODERATELY UNSTABLE...BUT ALSO
SLIGHTLY CAPPED. STRONG THUNDERSTORMS MAY APPROACH SEVERE LIMITS
THIS EVENING WITH WIND GUSTS OVER 40 MPH AND SMALL HAIL...BUT
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. AS THE ATMOSPHERE
STABILIZES AFTER SUNDOWN...THUNDERSTORMS WILL DIMINISH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 10, 4:01 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT WED JUN 10 2009

GAZ033-044-045-055-057-102045-
401 PM EDT WED JUN 10 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
HENRY...CLAYTON...DEKALB AND FULTON COUNTIES UNTIL 445 PM EDT...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FOREST PARK...MOVING EAST AT 20 MPH.

WIND GUSTS OF 40 MPH AND SMALL HAIL ARE LIKELY AS THESE STORMS MOVE
ACROSS HENRY...CLAYTON...DEKALB AND FULTON COUNTIES THROUGH 445 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FOREST
PARK...LAKE CITY...CONLEY...MORROW...FORT GILLEM...ELLENWOOD...LAKE
SPIVEY...REX...HIDDEN VALLEY PARK...STOCKBRIDGE AND EAGLES LANDING.
Special weather statement, Jun 10, 4:44 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT WED JUN 10 2009

GAZ046-048-057-058-102130-
444 PM EDT WED JUN 10 2009

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BUTTS...HENRY...NEWTON AND ROCKDALE COUNTIES THROUGH 530 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MAGNET...
OLA...OAK HILL...ALMON...FINCHERVILLE...ROCKY PLAINS...PORTERDALE...
WORTHVILLE...COVINGTON...STARRSVILLE...STEWART AND BRICK STORE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 10, 4:51 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT WED JUN 10 2009

GAZ046-048-057-058-102130-
451 PM EDT WED JUN 10 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
BUTTS...HENRY...NEWTON AND ROCKDALE COUNTIES UNTIL 530 PM EDT...

AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OAK HILL...MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BUTTS...HENRY...NEWTON AND ROCKDALE COUNTIES THROUGH 530 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE OAK HILL...
MAGNET...OLA...KELLEYTOWN...PORTERDALE...FINCHERVILLE...COVINGTON...
ROCKY PLAINS...WORTHVILLE...STARRSVILLE AND STEWART. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 10, 5:01 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             2 ENE STOCKBRIDGE       33.56N 84.20W
06/10/2009  E0.75 INCH       HENRY              GA   PUBLIC

&&

JLF
Special weather statement, Jun 10, 5:32 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT WED JUN 10 2009

GAZ070-071-102200-
532 PM EDT WED JUN 10 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN MONROE AND
LAMAR COUNTIES UNTIL 600 PM EDT...

AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS OVER JOHNSTONVILLE...MOVING SOUTHEAST AT 25
MPH. HEAVY DOWNPOURS AND SMALL HAIL ARE ALSO POSSIBLE WITH THESE
STORMS.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS MONROE
AND LAMAR COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE REDBONE...JOHNSTONVILLE...GOGGINS...CHAPPEL
MILL...ALDORA...BARNESVILLE...COLLIER...BRENT...FORSYTH AND PLANT
SCHERER.
Special weather statement, Jun 10, 6:01 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 PM EDT WED JUN 10 2009

GAZ071-072-082-102230-
601 PM EDT WED JUN 10 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN BIBB...JONES
AND MONROE COUNTIES UNTIL 630 PM EDT...

AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER BOLINGBROKE...MOVING SOUTHEAST AT 25 MPH.
HEAVY DOWNPOURS AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS BIBB...
JONES AND MONROE COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE PLANT SCHERER...JULIETTE...FORSYTH...
JARRELL PLANTATION...BOLINGBROKE...DAMES FERRY...LAKE TOBESOFKEE...
ARKWRIGHT...WESLEYAN AND PAYNE CITY.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 1:43 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield27 min
Jun 10, 1:51 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Walker, Whitfield39 min
Jun 10, 2:05 PM EDTSevere Thunderstorm WarningFFCGordon, Murray, Whitfield40 min
Jun 10, 2:24 PM EDTSevere Thunderstorm WarningFFCGordon36 min
Jun 10, 2:42 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens48 min
Jun 10, 3:02 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding43 min
Jun 10, 3:08 PM EDTSevere Thunderstorm WarningFFCCherokee31 min
Jun 10, 3:58 PM EDTSevere Thunderstorm WarningFFCCarroll47 min
Jun 10, 4:25 PM EDTSevere Thunderstorm WarningFFCHenry, Rockdale50 min
Jun 10, 4:39 PM EDTSevere Thunderstorm WarningFFCTroup51 min
Jun 10, 5:00 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton, Rockdale45 min
Jun 10, 5:24 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.